# SDR DL767031012

- Difficulty date: November 12, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 65,233 hours, 31,972 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113T122620
- Condition: Corroded
- Location: Rt Inbd Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE HOLE BORES OF THE 6 FASTENERS WHICH ATTACH THE INBOARD FLAP TO THE OUTBOARD SUPPORT FITTINGS.  THE HOLES WERE OVERSIZED, HFEC INSPECTED, AND BUSHED.  THE ASSEMBLY WAS REINSTALLED WITH ORIGINAL STYLE HARDWARE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 087692-14.
